# SDR UALA2012011000218

- Difficulty date: January 9, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,128 hours, 10,736 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT PAX OXYGEN MASK PACKED IMPROPERLY.  REPACKED.  REPACKED OXYGEN MASKS.
